On symplectic quotients of K3 surfaces


Cinkir Z., Onsiper H.

INDAGATIONES MATHEMATICAE-NEW SERIES, vol.11, no.4, pp.533-538, 2000 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 4
  • Publication Date: 2000
  • Doi Number: 10.1016/s0019-3577(00)80022-1
  • Journal Name: INDAGATIONES MATHEMATICAE-NEW SERIES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.533-538

Abstract

In this note, we construct generalized Shioda-Inose structures on K3 surfaces using cyclic covers and almost functoriality of Shioda-Inose structures with respect to normal subgroups of a given group of symplectic automorphisms.